# SDR AU970271

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 276347R
- Condition: Cracked
- Location: Nr 2 Cyl Pad
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AT ENGINE OVERHAUL THE FOLLOWING COMPONENTS WERE FOUND UNSERVICEABLE:1. CRANKCASE WAS FPI AND WAS FOUND CRACKED INSIDE NO2 CYLINDER PAD2. CAMSHAFT LOBE CRACKED - CRACK LENGTH 19MM (0.75IN) 3. QUILL SHAFT HAD BADLY GALLED SPLINES
